higher anxiety when starting zoloft?only ZOLOFT USERS PLEASE!?
im on day 5 of zoloft 25 mgs for anxiety/panic disorder,and all in all i been ok... but the past 2 days seems like my anxiety is higher then normal. i had to take a .25 xanax to calm myself down yesterday and today cause i just couldnt get out of it myself with the stuff i learned in therapy.
is it normal to have higher anxiety when starting zoloft? maybe like a side effect?
i have talked to a few drs and they all agree that meds and therapy will help me, if you not a dr, then please dont leave negative comments about this. i already have enough stress dont need you to add to it!
thank you for you answers. i know the meds take weeks for it to kick in, i was just wondering if higher anxiety was a side effect of starting the meds. i have xanax to take the edge off when it gets to bad and i only took .25 during the day yesterday and today(even though i try not to take it at all during the day i want to be strong and get through it myself), and i take it at night to help me sleep.
im glad to hear it helps you. i hate reading all the horror stories online
- LilaLv 79 years agoFavorite Answer
Zoloft is an antidepressant with an added anti-anxiety component. You may need an anti-anxiety medication that is only for anxiety. If you also have depression you may want to discuss with your doctor a change in antidepressant and anti-anxiety. You should know that it can take 4 to 6 weeks for this kind of antidepressant to begin working.
- 9 years ago
You've only just started so it hasn't had the chance to start doing it's work. It can take up to 6 weeks to start completely functioning. When I first started taking it my anxiety and depression got a lot worse and I almost killed myself but after a couple of weeks I noticed my anxiety started to go away and I felt calmer. Wait 6 weeks or so before you stop taking it to see if it helps. Good luck!